A new refinement of Jensen's inequality in linear spaces with applications

Full text for this resource is not available from the Research Repository.

Dragomir, Sever S (2010) A new refinement of Jensen's inequality in linear spaces with applications. Mathematical and Computer Modelling, 52 (9-10). pp. 1497-1505. ISSN 0895-7177

Abstract

A new refinement of Jensen's celebrated inequality for functions defined on convex sets in linear spaces is given. Applications for norms, mean f -deviation and f -divergences are provided as well.

Additional Information

Online ISSN: 1872-9479

Item type Article
URI https://vuir.vu.edu.au/id/eprint/7397
Official URL http://www.sciencedirect.com/science/article/pii/S...
Subjects Historical > FOR Classification > 0102 Applied Mathematics
Historical > FOR Classification > 0103 Numerical and Computational Mathematics
Historical > SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Historical > Faculty/School/Research Centre/Department > School of Engineering and Science
Keywords ResPubID19736. convex functions, Jensen's inequality, norms, mean f-deviation, f-divergences, inequalities
Citations in Scopus 34 - View on Scopus
Download/View statistics View download statistics for this item

Search Google Scholar

Repository staff login